# SDR USAA951330

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED FROM LONGERON 28R-29R AT STATION 1338 T-CAP ANGLES AND WEB.  CORROSION TASK REF C50-53300.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 53-30-10.  (M)
